# SDR SWAA2022111660929

- Difficulty date: October 17, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500-500a S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  ON CHANNEL SUPPORT SHIELD, BTW BS 500 AND BS 500A, S25R IN THE FWD CARGO COMPARTMENT.   REPLACED WEB-CHANNEL IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 143A8126 SHEET 10 REV A.
